ɑʄʄ(1|1)-trivial deformations of ɑʄʄ (2|1)-modules of weighted densities on the superspace ℝ½

DSpace/Manakin Repository

español português english

ɑʄʄ(1|1)-trivial deformations of ɑʄʄ (2|1)-modules of weighted densities on the superspace ℝ½

Show simple item record

dc.contributor.author Laraiedh, Ismail
dc.date.accessioned 2020-02-13T12:55:02Z
dc.date.available 2020-02-13T12:55:02Z
dc.date.issued 2019
dc.identifier.uri http://hdl.handle.net/10662/10327
dc.description.abstract Over the (1|2)-dimensional real superspace, we study ɑʄʄ(1|1)-trivial deformations of the action of the affine Lie superalgebra ɑʄʄ (2|1) on the direct sum of the superspaces of weighted densities. We compute the necessary and sufficient integrability conditions of a given infinitesimal deformation of this action and we prove that any formal deformation is equivalent to its infinitisemal part. es_ES
dc.format.extent 15 p. es_ES
dc.format.mimetype application/pdf en_US
dc.language.iso eng es_ES
dc.publisher Universidad de Extremadura es_ES
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 International *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Relative cohomology es_ES
dc.subject Trivial deformation es_ES
dc.subject Lie superalgebra es_ES
dc.subject Symbol es_ES
dc.subject Cohomología relativa es_ES
dc.subject Deformación trivial es_ES
dc.subject Superalgebra de Lie es_ES
dc.subject Símbolo es_ES
dc.title ɑʄʄ(1|1)-trivial deformations of ɑʄʄ (2|1)-modules of weighted densities on the superspace ℝ½ es_ES
dc.type article es_ES
dc.description.version peerReviewed es_ES
europeana.type TEXT en_US
dc.rights.accessRights openAccess es_ES
dc.subject.unesco 1201.09 Álgebra de Lie es_ES
dc.subject.unesco 1204.04 Geometría Diferencial es_ES
dc.subject.unesco 1210.02 Cohomología es_ES
europeana.dataProvider Universidad de Extremadura. España es_ES
dc.identifier.bibliographicCitation LARAIEDH, I. (2019). ɑʄʄ (1|1)-trivial deformations of ɑʄʄ (2|1)-modules of weighted densities on the superspace ℝ½. Extracta Mathematicae 34 (2), 269-283. E-ISSN 2605-5686 es_ES
dc.type.version publishedVersion es_ES
dc.contributor.affiliation Université de Sfax. Tunisie fr_FR
dc.contributor.affiliation Shaqra University. Saudi Arabia en_US
dc.identifier.doi 10.17398/2605-5686.34.2.269
dc.identifier.publicationtitle Extracta Mathematicae es_ES
dc.identifier.publicationissue 2 es_ES
dc.identifier.publicationfirstpage 269 es_ES
dc.identifier.publicationlastpage 283 es_ES
dc.identifier.publicationvolume 34 es_ES
dc.identifier.e-issn 2605-5686

Files in this item

Files Size Format View
2605-5686_34_2_269.pdf 387.0Kb PDF View  Thumbnail

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 International Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International

Search DSpace


My Account



Redes sociales